Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Worsening heart issues, recently diagnosed with lymphoma, on chemo. Will it improve after chemo?

hello sir, i will be grateful if u can answer my question. my father aged 75 years with heart problems for the last 15 years got lymphoma stage iv around six months back. he is on treatment and getting chemo regularly. his heart pain in getting worse and he is not able to sleep properly at night and sometimes as days also. can we expect some improvement after chemo is over.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist, Radiation 's  Response
With very limited information provided by you it is very difficult to comment on this issue. What form of lymphoma is he suffering form? hodgkin's or non-hodgkin's? if non hodgkin's lymphoma then exact sub-type to be mentioned. however in most of the lymphoma chemotherapy regime doxorubicin is incorporated which is a cardiotoxic drug. I do not understand the meaning of heart pain. It may be due to angina or may be due to lymphoma itself or from other pathology. Anyway if your father has been suffering from heart problem then based on baseline echocardiography doxorubicin may be omitted from chemotherapy regime. Consult your oncologist and cardiologist. Take care of your father.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor